# SDR AALA20190218004

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 54,710 hours, 15,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: P2010031303
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR LOWER AFT EXIT SIGN WAS DAMAGED. MAINTENANCE REPLACED SIGN PER AMM 33-51-01.
